C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f -the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Summary report attached which includes information pertaining; picc placement dates, dates of the event, patient bmi, patient interventions and batch information.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported 6 piccs kinked.One catheter was confirmed to be kinked via x-ray; it's unknown how the other kinks were discovered.Piccs were removed, repositioned, removed, and/or replaced.Two piccs were treated with tpa.Picc dwell time ranged from 0 to 11 days.This report addresses all six devices.